MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD MICRO CHPV UNITIZED

INTEGRA LIFESCIENCES MANSFIELD MICRO CHPV UNITIZED
Catalog Number 823114
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/04/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A physician reported a hakim valve (id 823114) was implanted on (b)(6) 2023.It stopped draining, therefore, the valve was replaced on (b)(6) 2024.The patient is doing well.According to information provided, it is not known if there was an obstruction.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The hakim valve (id 823114) was not returned for evaluation after three good faith attempts (gfes) were made.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.The root cause of the reported issue could not be determined.However, a probable root cause for the reported complaint is due to biological debris and protein build up interfering with the device.But it was not possible to confirm and identify the root cause of this assumption as the product was not returned for investigation.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The valve received is a certas valve while the complaint concerns a chpv valve.Device history record (dhr) - product code 82-1745 with lot 7204533, conformed to specifications when released to stock.Failure analysis - the valve received is not the correct one.The valve received is a certas valve while the complaint concerns a chpv valve.Root cause analysis - no root cause could be determined because the valve received is not the correct one.The valve received is a certas valve while the complaint concerns a chpv valve.A possible root cause for the issue reported by the customer could be due to biological debris and protein build up interfering with the device.However, it was not possible to confirm and identify the root cause of this assumption as the good product was not returned for investigation.

Brand Name
MICRO CHPV UNITIZED
Common Device Name
CHPV
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key19838983
Report Number3013886523-2024-00217
Device Sequence Number15100376
Product Code JXG
UDI-Device Identifier10381780519171
UDI-Public(01)10381780519171(17)280331(10)7204533
Combination Product (Y/N)N
PMA/510(K) Number
K053107
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number823114
Device Lot Number7204533
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2024
Supplement Date Received by Manufacturer09/05/2024
02/19/2025
Initial Report FDA Received Date07/26/2024
Supplement Report FDA Received Date09/20/2024
03/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age8 MO
Patient SexFemale